Per citar aquest document: http://ddd.uab.cat/record/36333
Fibring the complement of the Fenn-Rolfsen link.
Fenn, Roger

Data: 1989
Resum: In this note it is shown that the complement of the singular linked spheres in four dimensions defined by Fenn and Rolfsen can be fibred by tori. Also a symmetry between the two componente is revealed which shows that the image provides an example of a Spanier-Whitehead duality. This provides an immediate proof that the α-invariant is non zero.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 33 n. 2 (1989) p. 383-390, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_33289_14


8 p, 138.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-30, darrera modificació el 2016-06-11



   Favorit i Compartir